MathSciNet Relay Station
MathSciNet bibliographic data
MR347100 65M05
Gourlay, A. R.; Morris, J. Ll. Hopscotch difference methods for nonlinear hyperbolic systems. Mathematics of numerical computation. IBM J. Res. Develop. 16 (1972), 349–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement